Boolean algebras in ast

Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):373-382 (1992)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

original Schumacher, Klaus (1992) "Boolean algebras in ast". Mathematical Logic Quarterly 38(1):373-382

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,218

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Boolean algebras in ast.Klaus Schumacher - 1992 - Mathematical Logic Quarterly 38 (1):373-382.
The Isomorphism Problem of Superatomic Boolean Algebras.Martin Weese - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):439-440.

Analytics

Added to PP
2016-02-04

Downloads
47 (#513,907)

6 months
3 (#1,155,168)

Historical graph of downloads
How can I increase my downloads?